# SDR FDEA201510213294

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 728 hours, 14,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Grommet
- Part number: 250
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LIGHT COVER OFF OF LIGHT PANEL, ABOVE GALLEY, COVER IN COAT CLOSET.  INSTALLED NEW GROMMETS PN 250 IAW SMP.
